Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 78, Number 265

All articles in this issue are freely accessible.

Superconvergent discontinuous Galerkin methods for second-order elliptic problems
Bernardo Cockburn, Johnny Guzmán and Haiying Wang.
Math. Comp. 78 (2009), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448694
A multiscale finite element method for partial differential equations posed in domains with rough boundaries
Alexandre L. Madureira.
Math. Comp. 78 (2009), 25-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448695
Convergence and optimality of adaptive mixed finite element methods
Long Chen, Michael Holst and Jinchao Xu.
Math. Comp. 78 (2009), 35-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448696
Well-balanced schemes for conservation laws with source terms based on a local discontinuous flux formulation
Kenneth Hvistendahl Karlsen, Siddhartha Mishra and Nils Henrik Risebro.
Math. Comp. 78 (2009), 55-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448697
Overlapping additive Schwarz preconditioners for elliptic PDEs on the unit sphere
Q. T. Le Gia, I. H. Sloan and T. Tran.
Math. Comp. 78 (2009), 79-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448698
A class of singularly perturbed quasilinear differential equations with interior layers
P. A. Farrell, E. O’Riordan and G. I. Shishkin.
Math. Comp. 78 (2009), 103-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448699
Composite generalized Laguerre-Legendre spectral method with domain decomposition and its application to Fokker-Planck equation in an infinite channel
Ben-yu Guo and Tian-jun Wang.
Math. Comp. 78 (2009), 129-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448700
The local Green’s function method in singularly perturbed convection-diffusion problems
Owe Axelsson, Evgeny Glushkov and Natalya Glushkova.
Math. Comp. 78 (2009), 153-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A simplified generalized Gauss-Newton method for nonlinear ill-posed problems
Pallavi Mahale and M. Thamban Nair.
Math. Comp. 78 (2009), 171-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448702
A homographic best approximation problem with application to optimized Schwarz waveform relaxation
D. Bennequin, M. J. Gander and L. Halpern.
Math. Comp. 78 (2009), 185-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448703
Local sampling theorems for spaces generated by splines with arbitrary knots
Wenchang Sun.
Math. Comp. 78 (2009), 225-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448704
Asymptotic expansions of Gauss-Legendre quadrature rules for integrals with endpoint singularities
Avram Sidi.
Math. Comp. 78 (2009), 241-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448705
New method to obtain small parameter power series expansions of Mathieu radial and angular functions
T. M. Larsen, D. Erricolo and P. L. E. Uslenghi.
Math. Comp. 78 (2009), 255-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448706
Gaussian Hypergeometric series and supercongruences
Robert Osburn and Carsten Schneider.
Math. Comp. 78 (2009), 275-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448707
Spectral decomposition of real symmetric quadratic $𝜆$-matrices and its applications
Moody T. Chu and Shu-Fang Xu.
Math. Comp. 78 (2009), 293-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448708
On the constant in the Mertens product for arithmetic progressions. II: Numerical values
A. Languasco and A. Zaccagnini.
Math. Comp. 78 (2009), 315-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448709
On Newman polynomials which divide no Littlewood polynomial
Arturas Dubickas and Jonas Jankauskas.
Math. Comp. 78 (2009), 327-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448710
Explicit factors of some iterated resultants and discriminants
Laurent Busé and Bernard Mourrain.
Math. Comp. 78 (2009), 345-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448711
Unimodular lattices in dimensions 14 and 15 over the Eisenstein integers
Kanat Abdukhalikov and Rudolf Scharlau.
Math. Comp. 78 (2009), 387-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448712
Tiles in quasicrystals with quartic irrationality
Kevin G. Hare.
Math. Comp. 78 (2009), 405-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2448713
Superharmonic numbers
Graeme L. Cohen.
Math. Comp. 78 (2009), 421-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448714
Congruences for the Ramanujan function and generalized class numbers
Bernhard Heim.
Math. Comp. 78 (2009), 431-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448715
Nontrivial elements of Sha explained through K3 surfaces
Adam Logan and Ronald van Luijk.
Math. Comp. 78 (2009), 441-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448716
A generic approach to searching for Jacobians
Andrew V. Sutherland.
Math. Comp. 78 (2009), 485-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2448717
Primary decomposition of zero-dimensional ideals over finite fields
Shuhong Gao, Daqing Wan and Mingsheng Wang.
Math. Comp. 78 (2009), 509-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448718
A statistical relation of roots of a polynomial in different local fields
Yoshiyuki Kitaoka.
Math. Comp. 78 (2009), 523-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448719
Fields of definition of building blocks
Jordi Quer.
Math. Comp. 78 (2009), 537-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448720
On the computation of class numbers of real abelian fields
Tuomas Hakkarainen.
Math. Comp. 78 (2009), 555-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448721
Genus two curves with quaternionic multiplication and modular Jacobian
Josep González and Jordi Guàrdia.
Math. Comp. 78 (2009), 575-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448722
Bimonotone enumeration
Michael Eisermann.
Math. Comp. 78 (2009), 591-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448723
Corrigenda to “Calculation of the regulator of $\mathbf{Q}(√D)$ by use of the nearest integer continued fraction algorithm”
Keith R. Matthews, John P. Robertson and Jim White.
Math. Comp. 78 (2009), 615-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448724
Errata to “Evaluation of zeta function of the simplest cubic field at negative odd integers”
Hyun Kwang Kim.
Math. Comp. 78 (2009), 617-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2448725